Show ratings & reviews for

3.6 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

48 People found this comment helpful

I have diabetes and take 25 mg am and 25 mg at bedtime as prescribed by physcian. It seems to keep the BP pretty well under control.

Most voted negative review

12 People found this comment helpful

Before cozaar my BP was 190/150. After a month of cozaar my BP was just measured at the doctors office as 190/150. My body defeated cozaar! You people making all these comments about your lowered BP should be embarrassed. I am proud I defeated cozaar and ashamed you didn't!

Shared reviews and ratings

Just me | 65-74 | Female | On medication for 1 to 6 months | Patient
6/30/2020
Condition: High Blood Pressure
Overall rating 2.0
Effectiveness
Ease of Use
Satisfaction

Ever since I was on it and now I'm off of it I have been sweating a lot more. I never had a problem with sweating, but I still have a problem now after I have been off of this medication for years. It has changed my body permanently!! One time I got very dizzy while shopping at the store. All of a sudden out of the clear blue it hit me. Good thing I had my husband with me for support. This medication is not very safe in my opinion!!! Why don't the Dr tell you about your side affects?

Report this postFill 3Created with Sketch.
Swordman | 45-54 | On medication for 1 to 6 months | Patient
8/18/2019
Condition: High Blood Pressure
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

My doctor put me on Losartan for about 3 months, and it was working OK, then one day I was driving and lost all hearing completely for about 30 seconds. I panicked and went to the ENT doctor, who told me that it was a rare side effect for Losartan to cause hearing loss, and that I would eventually lose it all permanently, no matter if I stopped taking the Losartan immediately. Since then, (about a year) I have lost a great deal of hearing. I have qualified for hearing aids, and an amplifier for my phone. I also have repetitive tinnitus, and a constant feeling of itching in one ear. Drives me crazy! Just research the meds that doctors love to dish out. Really know what to look for in side effects. This one is a real bummer.

Report this postFill 3Created with Sketch.
Ron M | 75 or over | Male | On medication for 5 to less than 10 years | Patient
12/6/2018
Condition: High Blood Pressure
Overall rating 3.0
Effectiveness
Ease of Use
Satisfaction

high blood pressure, only slightly reduced.

Report this postFill 3Created with Sketch.
windyhair | 55-64 | Female | On medication for less than 1 month | Patient
9/19/2017
Condition: High Blood Pressure
Overall rating 1.7
Effectiveness
Ease of Use
Satisfaction

The generic form of this medication did not work at all. Ended up in the ER with tachardia. Prescribed this because the Atenolol I was taking has a shortage with all 6 manufacturers, but was very effective.

Report this postFill 3Created with Sketch.
sis | 65-74 | Female | On medication for 10 years or more | Patient
3/31/2017
Condition: High Blood Pressure
Overall rating 2.0
Effectiveness
Ease of Use
Satisfaction

been on this pill over ten years, now on the generic brand and i feel it's not working as well is that possible????

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More